# SDR A6WA201040979

- Difficulty date: December 28, 2010
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N454AE
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 17,484 hours, 16,586 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 422BT HAS CRACK SEAL RETAINER.  R & R SEAL RETAINER ON PANEL 422BT IAW SRM 51-42-06.
